# SDR DALA2023121510291

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION ON INTERCOSTAL CHORD BTW STA 310.5 TO STA 324 FROM S-16L TO S-15L AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00393: INTERCOSTAL CHORD BTW STA 310.5 TO STA 333 FROM S-16L TO S-15L AT PASSENGER CABIN WAS MANUFACTURED PER DRAWING 141N8351 AND REPLACED PER B757-200 SRM 51-40. (0107453)
